MathSciNet Relay Station
MathSciNet bibliographic data
MR1313860 16U60
Jespers, E.; Parmenter, M. M. Bicyclic units in ${\bf Z}S_3$. Bull. Soc. Math. Belg. Sér. B 44 (1992), no. 2, 141–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement